Invariant manifolds of one class of systems of impulsive differential equations
- 40 Downloads
We consider general problems related to the existence of invariant toroidal sets for linear and weakly nonlinear systems of impulsive differential equations defined in the direct product of an m-dimensional torus and an n-dimensional Euclidean space. We investigate classes of problems for which the conditions for the existence of invariant toroidal manifolds are satisfied.
KeywordsInvariant Manifold Invariant Torus Pulse Action Impulsive Differential Equation Impulsive System
Unable to display preview. Download preview PDF.
- 1.N. A. Perestyuk, V. F. Plotnikov, A. M. Samoilenko, and N. V. Skripnik, Impulsive Differential Equations with Multivalued and Discontinuous Right-Hand Sides [in Russian], Institute of Mathematics, Ukrainian National Academy of Sciences, Kiev (2007).Google Scholar
- 2.A. M. Samoilenko and N. A. Perestyuk, Impulsive Differential Equations [in Russian], Vyshcha Shkola, Kiev (1987).Google Scholar
- 6.A. M. Samoilenko, Elements of the Mathematical Theory of Multifrequency Oscillations. Invariant Tori [in Russian], Nauka, Moscow (1987).Google Scholar
- 7.M. O. Perestyuk and S. I. Baloha, “Existence of an invariant torus for one class of systems of differential equations,” Nelin. Kolyvannya, 11, No. 4, 520–529 (2008).Google Scholar